# SDR SWAA2019051432655

- Difficulty date: April 20, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A750117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z-CHANNEL CORRODED AT BS. 893, RBL 21.  R&R Z-CHANNEL IAW SRM AND DWG.
